Skip navigation
Please use this identifier to cite or link to this item: http://repository.iitr.ac.in/handle/123456789/10186
Title: Ergodicity for the 3D stochastic Navier–Stokes equations perturbed by Lévy noise
Authors: Mohan M.T.
Sakthivel K.
Sritharan S.S.
Published in: Mathematische Nachrichten
Abstract: In this work we construct a Markov family of martingale solutions for 3D stochastic Navier–Stokes equations (SNSE) perturbed by Lévy noise with periodic boundary conditions. Using the Kolmogorov equations of integrodifferential type associated with the SNSE perturbed by Lévy noise, we construct a transition semigroup and establish the existence of a unique invariant measure. We also show that it is ergodic and strongly mixing. © 2018 WILEY-VCH Verlag GmbH & Co. KGaA, Weinheim
Citation: Mathematische Nachrichten (2019), 292(5): 1056-1088
URI: https://doi.org/10.1002/mana.201700339
http://repository.iitr.ac.in/handle/123456789/10186
Issue Date: 2019
Publisher: Wiley-VCH Verlag
Keywords: ergodicity
invariant measures
Lévy noise
Markov solutions
stochastic Navier–Stokes equations
ISSN: 0025584X
Author Scopus IDs: 54397249600
15045498000
16220206800
Author Affiliations: Mohan, M.T., Department of Mathematics, Indian Institute of Technology Roorkee-IIT Roorkee, Haridwar Highway, Roorkee, Uttarakhand 247 667, India
Sakthivel, K., Department of Mathematics, Indian Institute of Space Science and Technology (IIST), Trivandrum, 695 547, India
Sritharan, S.S., Office of the Provost & Vice Chancellor, Air Force Institute of Technology, 2950 Hobson Way, Wright Patterson Air Force Base, OH 45433, United States
Funding Details: M. T. Mohan would like to thank the Air Force Office of Scientific Research (AFOSR) and National Research Council (NRC) for Research Associateship Award, and Air Force Institute of Technology (AFIT) and Indian Statistical Institute (ISI) Bangalore for providing stimulating scientific environment and resources. K. Sakthivel is supported by the Department of Science and Technology, Govt of India through INSPIRE research grant. S. S. Sritharan's work has been funded by U. S. Army Research Office, Probability and Statistics program. The first author would also like to thank Dr. Barun Sarkar, Statistics and Mathematics Unit, ISI Bangalore for useful discussions on maximal regularities of stochastic convolutions. The authors sincerely would like to thank the reviewers for their valuable comments and exploring us to some of the literatures related to our work.
Corresponding Author: Sritharan, S.S.; Office of the Provost & Vice Chancellor, Air Force Institute of Technology, 2950 Hobson Way, United States; email: sivaguru.sritharan@afit.edu
Appears in Collections:Journal Publications [MA]

Files in This Item:
There are no files associated with this item.
Show full item record


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.